# SDR DALA2024032003524

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 87,681 hours, 40,110 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR LOC. BTW FR 61 TO FR62 AT LEVEL OF STR 43LH TO STR43RH ON LOWER FUSELAGE.  PERFORMED INSPECTION ON EXTERNAL DOUBLER REPAIR #6 LOC. BTW FR 61 TO FR62 AT LEVEL OF STR 43LH TO STR43RH ON LOWER FUSELAGE THEINSTALLATION OF SAID REPAIRS/MODIFICATIONS HAS BEEN LOCATED.TO BE MORE SPECIFIC, THE APPROVAL REFERENCES INSTALLED AS PERAA-2335-01033- 05 / SRM 53-00-11-300-029 ON 06-JULY-2009, ERA607092-14AD,PRI REV:0. REQUIRED INSPECTION THRESHOLD FROM TIME OFADL/REPAIR EMBODIMENT AT 25,000 FC/ 50,800 FH; SUBSEQUENT INSPECTION AT INTERVALS OF 4000 FC/8000 FH AS PER A320 SRI53-00 -11-205-046, STEP 2.A AND TABLE 002. INSPECTION METHOD ( EDDY CURRENT). DECAL MONITOR STABLISHED WITH LOG PAGE XXXXXX JOB IN PROGRESS. (LP: 0250816)
